# SDR IXXA20240816003

- Difficulty date: July 25, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 368530095301
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUTOUT FWD LOWER SEAL DEPRESSOR ATTACH FITTING IS CRACKED
